advertisement
Question
Posted by: Anita | 2005/12/09

Light periods

I am 29 and ever since stopping and coming off the pill - 3 months ago, my periods are extremely light - they last a full 7 days with all the drips and draps, but they are light. My whole life I always had painful sometimes clotty periods, but they have changed completely. They do not even cover half a tampon in a day - except the first night. Why does this happen and do periods get lighter as we age?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The first three months off the Pill can often be different as your body readjusts. See what happens in the next few months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement